# SDR SIMA9701882

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367121729402
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBVI/CPCPI INSPECTION CARD NR ZL141GVI-10020-001, MAINTENANCE DISCOVERED THE PASSENGER DOOR SILL PLATE AND SERVICE DOOR SILL PLATE WERE CORRODED OUT OF LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND REPLACED BOTH SILL PLATES IAW 51-00-00.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 97ZZZX3183. (X)
